# SDR PCSA2008121801

- Difficulty date: December 18, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 59,638 hours, 46,280 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, MAIN CABIN SMOKE DETECTOR LIGHT ILLUMINATED. NO EVIDENCE OF SMOKE DISCOVERED.  MX DISCOVERED NR 1 SMOKE DETECTOR DIRTY. THE DETECTOR WAS CLEANED AND THE SYS TESTED NORMAL.
